# SDR SWAA2022051995186

- Difficulty date: April 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP PLATE LOCATED BS867 TO BS947 AND LBL14.2 AT AFT CARGO COMPARTMENT 2022-210942 / [01] REPLACED STRAP PLATE LOCATED BS867 TO BS947 AND LBL14.2 AT AFT CARGO COMPARTMENT IAW 737-700 SRM 51-40-02-G0-0;[02] REPLACED STRAP PLATE LOCATED BS867 TO BS947 AND LBL14.2 AT AFT CARGO COMPARTMENT IAW 737-700 SRM 51-40-02-G0-0 AND 51-10-02-0G-0;[03] REPLACED STRAP PLATE LOCATED BS867 TO BS947 AND LBL14.2 AT AFT CARGO COMPARTMENT IAW 737-700 SRM 51-40-02-G0-0 AND 51-10-02-0G-0
